Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of groups whose local sequence is nonstationary


Author: Kenneth K. Hickin
Journal: Proc. Amer. Math. Soc. 21 (1969), 402-408
MSC: Primary 20.18
DOI: https://doi.org/10.1090/S0002-9939-1969-0241513-8
MathSciNet review: 0241513
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kuroš, The theory of groups, Vol. II, GITTL, Moscow, 1953; English transl., Chelsea, New York, 1956. MR 0080089 (18:188f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.18

Retrieve articles in all journals with MSC: 20.18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241513-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society